Motion, leg pain etc
I had motions on Sat, since I was travelling I took Lomofen continuously till Tuesday but then there was a severe right leg pain after 5-6 hours of Lomofen medicine taken. Then I stopped taking Lomofen and leg pain also stopped. But Wednesday night I had very severe/acute stomach ache, I took ENO and it was relaxed. I feel my stomach is aired (may be acidity) every evening since couple of days. No problem throughout day, problem appears only in the evening to late night. Please advise. Is there some stomach infection? Acidity that is causing this?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Yes excess of acid secretion can cause these symptoms...you should know that having untimely eating habits and eating spicy or oily foods can cause gastritis. Also drinking coffee amd tea frequently while working also aggravates this condition. And you should know that alcohol and smoking also known to cause gastritis. So the main thing I suggest is to stop all this. The most important thing is to follow a healthy diet which should include green leafy vegetables, fruits and berries which are rich in fibre.take fresh fruits instead of taking it in juice form, since the waste formed while making juice consist of fibres which will be beneficial for the gut, so prefer fresh raw fruits. Take lassi,yoghurt,buttermilk, ragi gunji instead of coffee and tea. Avoid smoked meat products. Avoid outside food, prefer only home cooked meal.drink plenty of water. And never skip a meal. Do daily morning brisk walking, yoga and meditation...consult nearest physician they will do the needful.
Flag this answer
1/1 people found this helpful
Was this answer helpful?